The Annals of Mathematical Statistics

On the Asymptotic Distribution of the Autocorrelations of a Sample from a Linear Stochastic Process

T. W. Anderson and A. M. Walker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1296-1303.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703285

Digital Object Identifier
doi:10.1214/aoms/1177703285

Mathematical Reviews number (MathSciNet)
MR165602

Zentralblatt MATH identifier
0125.09001

JSTOR
links.jstor.org

Citation

Anderson, T. W.; Walker, A. M. On the Asymptotic Distribution of the Autocorrelations of a Sample from a Linear Stochastic Process. Ann. Math. Statist. 35 (1964), no. 3, 1296--1303. doi:10.1214/aoms/1177703285. https://projecteuclid.org/euclid.aoms/1177703285


Export citation